# SDR SWAA2021092113304

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AT LEVEL STR26L FWD CARGO COMPARTMENT ; 2021-384497 / [10] INSTALL NEW WEB - INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG. #143A7505 REV.A MEASURES OF CRACK L= 0.684 TOL USED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21 MATERIAL USED 7075-T6 / 0.032ALUMINIUM SHEET; [11] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG. #143A7505 REV.A; [12] STEP 10 COMPLETE.. RII ITEM; [13] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG. #143A7505 REV.A.. RII ITEM
